# SDR MZZA0500003

- Difficulty date: July 21, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737823
- Aircraft serial: 28956
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMMF375
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 20,877 hours, 7,850 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

A FUEL ODOR WAS NOTICED THOUGHOUT THE CABIN DURING LANDING AT GUM. THE FIRE TRUCKS WERE REQUESTED. MX FOUND NR 1 ENGINE VSV ACTUATOR LEAKING AT ENGINE VENT. THE NR 1 ENGINE RT VSV ACTUATOR WAS REMOVED AND REPLACED IAW MM. NR 1 ENGINE WAS RUN, OPS AND LEAKED CHECKED WERE GOOD.
